MAUDE Adverse Event Report: Inpeco SA FlexLab; Laboratory Automation System

Inpeco SA FlexLab; Laboratory Automation System
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Malfunction

Brand Name
FlexLab
Common Device Name
Laboratory Automation System
Manufacturer (Section D)
Inpeco SA
via torraccia 26
novazzano, 6883
SZ  6883
Manufacturer (Section G)
Inpeco SpA
via givoletto
val della torre, 10040
IT   10040
Manufacturer Contact
eva balzarotti
via torraccia 26
novazzano, 6883
SZ   6883
MDR Report Key50156275
Report Number3010825766-2026-00004
Device Sequence Number16129505
Product Code JQP
UDI-Device Identifier07640172340004
UDI-Public(01)07640172340004(11)230620
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
k121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown